eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Vimpat cause Leg swelling (Foot, leg, and ankle swelling)?

Summary: there is no Leg swelling reported by people who take Vimpat yet.

We study 1,913 people who have side effects while taking Vimpat from FDA and social media. Find out below who they are, when they have Leg swelling and more.

You are not alone: join a mobile support group for people who take Vimpat and have Leg swelling >>>

 

 

 

 

Vimpat

Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from 2,069 Vimpat users)

Leg swelling

Leg swelling has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,420 Leg swelling patients)

On Feb, 28, 2015: No report is found

Do you have Leg Swelling while taking Vimpat?

You are not alone! Join a mobile support group:
- support group for people who take Vimpat
- support group for people who have Leg Swelling

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vimpat, Leg swelling

You may be interested at these reviews (Write a review):

  • Swollen+painful ankle after 2 weeks on tecfidera
    Actually, I was taking DiMethylFumarate capsules made by a pharmacy since 2 years (Jan 2013-Dec 2014). Switched to Tecfidera before Xmas 2014 and two weeks later I noticed unexplainable pain in my left ankle. The pain appears and disappears rather randomly, it is always only the left leg (I had a serious bone break of my right ankle some 23 years ago, so it was really strange that the pain is only in the left one). Later I realized, that the pain gets stronger in the afternoon/evening. And then noticed, that my left ankle is swollen.
  • Pros and cons of vimpat for me
    I take a huge list of drugs unfortunately I have RA, Partial Small intestinal block, diabetes, asthma, allergies. Immune problems. Vimpat has done wonders for the migraines and seizure problems but the side effects are almost as bad. I have visual disturbances but I also have auras so who knows. The worst problems are shaking, memory, (worst is words) and sudden jerks and nerve firings which produce jerks or just loss of muscle control. Some of the random nerve firings can disrupt my whole body but they only last a fraction of a second and are more annoying than anything else. I tried at least one seizure agent from every category of meds nothing worked except Vimpat. I tried the whole range of dosing. Less than 300mg did not work and I only have the side effects above 250mg so apparently for me it has to cause side effects to work. Compared to the time losses, horrible headaches that are nearly continuous for for me they are worth it, I think. Now I am wondering now that I know where those effects are coming from.
  • Avastin--swelling of leg and foot--macular degeneration (2 responses)
    I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.

    This is December and the swelling is worse.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Muscle weakness while on accutane
    I began taking Accutane end of 2013 and I'm just now finishing up my medication.
    During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
    Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
    My 2nd month it continued, the swelling only became prevalent during my 7 day period.
    My nails, hair, and turnover of my skin increased by month 3+4
    By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
    I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
    I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
    Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.

More reviews for: Vimpat, Leg swelling

Comments from related studies:

  • From this study (5 days ago):

  • Difficulty walking - both legs are weak. More weakness in left leg where buttock pain exists. I was diagnosed with ALS in October 2013. I have arthritis and partially degenerated disc in lumbar spine. Have been experiencing the leg jerking, twitching and cramping in both legs since 2012. Weakness started in both legs early 2013 and has progressively gotten worse. Now I am having severe pain in left buttock that has been going on for about a month. I also have pain in neck and right arm due to cervical arthritis (severe) and several bulging discs. My jaw has TMJ, but now is worse. Both arms are starting to weaken too. I have been wondering if my spine problems could be the cause of ALS? Neurologists are not interested in exploring that possibility.

    Reply

  • From this study (2 weeks ago):

  • leukocytosis

    Reply

  • From this study (3 weeks ago):

  • Developed all over body pain that comes and goes after I increased my dosage of Vimpat from 100mg a day to 400mg.
    I am concerned about it being drug induced Lupus
    Thank you

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.